# SDR DXTA2015010505955

- Difficulty date: January 3, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 11,979 hours, 7,208 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85611
- Part serial: 0131087
- Condition: Failed
- Location: Windshield Heat
- Part time: 11,979 hours, 7,808 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE WINDSHIELD HEAT WAS INOPERATIVE.  LT AMBER CAS MESSAGE ILLUMINATED, IMMEDIATELY HAD A BURNING ODOR IN THE COCKPIT.    REMOVED AND REPLACED THE LT WINDSHIELD TEMP CONTROLLER.    PERFORMED FUNCTIONAL CHECKS IAW AMM 30-41-00.  ALL SATISFACTORY.
